1 doctor weighed in:

Metoprolol 50mg 2x daily. Benicar (olmesartan) hct 20/12.5 1x daily. Potassium level 3.0. How dangerous is this?

1 doctor weighed in
Dr. Bennett Werner
Internal Medicine - Cardiology

In brief: Low potassium

Your potassium is too low.
It can lead to cardiac arrhythmias. If it gets lower, it can cause muscle weakness and paralysis. Please supplement it under a doctor's supervision (too much is even worse than too little).

In brief: Low potassium

Your potassium is too low.
It can lead to cardiac arrhythmias. If it gets lower, it can cause muscle weakness and paralysis. Please supplement it under a doctor's supervision (too much is even worse than too little).
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors